# SDR TWAA9613301

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Corroded
- Location: Anti-Skid
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - ABORTED TAKEOFF AT 50 KNOTS DUE TO A WHEEL NOT TURNING LIGHT ILLUMINATION.  CLEANED CORROSION FROM THE ANTI-SKID VALVE CONNECTOR.  OPERATIONAL CHECK NORMAL.  (M)
